# SDR MALA100085

- Difficulty date: June 1, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 5,430 hours, 3,617 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING ASSY CRACKED AT FWD LAV.  REPLACED EMERGENCY FLOOR PATH ASSY.
